Items where Author is "Zhao, Jing"
Group by: Item Type | No Grouping Number of items: 3. Luo, Ricai and Hou, Lin and Zhao, Jing (2023) Optimal feedback control of Hilfer fractional evolution inclusions involving history-dependent operators. Miskolc Mathematical Notes, 24 (2). pp. 877-892. ISSN 1787-2413 Zhao, Jing (2016) Mixed monotone iterative technique for fractional impulsive evolution equations. Miskolc Mathematical Notes, 17 (1). pp. 683-696. ISSN 1787-2405 (print), 1787-2413 (online) Zhao, Jing (2016) On stochastic subdifferential systems driven by standard Brownian motion. Miskolc Mathematical Notes, 17 (1). pp. 327-338. ISSN 1787-2405 (print), 1787-2413 (online) |